# SDR CA071121001

- Difficulty date: November 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,177 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Bushing
- Condition: Worn
- Location: Prop Hub
- Part time: 3,729 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOTS FELT A VIBRATION ON CLIMB. THEY REDUCED THE POWER BUT THE VIBRATION REMAINED. THEY RETURNED TO THE AIRPORT WHERE THE AME INSPECTED THE ENGINE AND PROPELLER. NO DISCREPANCIES WERE NOTED ON THE ENGINE. ONE BLADE OF THE PROP WAS ABLE TO BE TWISTED BY HAND APPOX 3-5 DEGS. WE SUSPECT A FAILURE OF A BUSHING IN THE HUB AND HAVE SENT A REPLACEMENT PROP BEFORE FURTHER FLIGHT. (TC NR20071121001)
